# SDR 05FDEA02226

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- Engine: Ge CF680
- Engine time: 12,658 hours, 6,582 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: CF680C2A5F
- Part serial: 70524
- Condition: Cracked
- Location: Flange
- Part time: 12,658 hours, 6,582 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

W/O 29493, NR N00177, ENGINE NR 1 AT FORWARD INBOARD LOWER HOIST POINT, THE FLANGE   IS CRACKED AT IT'S BASE.    FPI IAWM NTM 51-91-00 CRACK IS CONTAINED BY STOP DRILL.  SWAB ETCHED DAMAGED AREA   IAW TASK 70-24-01-110-34 PER GESPM STOP DRILL ACCEPTABLE PER EA 6-7223-82106 AND   PER AMM 72-23-00-8-F REMOVED AND REPLACED HOIST BRKTS IAW GE MM 72-23-01
